advertisement
Question
Posted by: Louise | 2012/06/21

relation between hypertention and ED

Is there relation between hypertention and erectile disfuntion ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Yes, very definitely. Hypertension affects all the blood vessels in the body, including the artery supplying the penis. If you have hypertension it would be important that you have routine check-ups, adopt a healthy lifestyle and take antihypertensive medications if necessary.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: sexologist | 2012/06/22

Yes, very definitely. Hypertension affects all the blood vessels in the body, including the artery supplying the penis. If you have hypertension it would be important that you have routine check-ups, adopt a healthy lifestyle and take antihypertensive medications if necessary.

Reply to sexologist
Posted by: juglall | 2012/06/21

i have read on the site about Erex and Maximor or Stud 100. does it help with ED OR Early ejacualation
appreciate reply from those that are using these products

Reply to juglall
Posted by: Bozo | 2012/06/21

Yes,but not in hypertension itself, but the medication can cause ed. I had the problem, and just asked my GP for a different medication, No more ED problems for me.

Reply to Bozo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement